IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1240 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed228    
    Printed2    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2019  |  Volume : 51  |  Issue : 5  |  Page : 350-351

Anaphylactic reaction induced by intravenous diclofenac: A case report


Department of Pharmacology, Christian Medical College and Hospital, Ludhiana, Punjab, India, Indi<

Correspondence Address:
Dr. Gaurav Gulrez
Department of Pharmacology, Christian Medical College and Hospital, Ludhiana - 141 008, Punjab
Indi<
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_294_17

Rights and Permissions

Among the immune-mediated reactions, anaphylaxis is the most severe form. As a postoperative analgesia, diclofenac sodium, and nonsteroidal anti-inflammatory drug is commonly used. Intravenous (IV) diclofenac sodium-induced anaphylaxis is very rare. We are presenting a case of IV diclofenac-induced anaphylactic reaction, occurred during the surgery in a female patient of 21 years of age. The sign and symptoms of the reaction resembled an anaphylactic reaction. Temporal relationship with IV diclofenac administration and development of the clinical features of the reaction found to be probable. The health-care professionals should be aware of such rare and serious reactions so that it can be diagnosed and treated early. The clinical importance associated with the case encouraged us to report this rare complication of IV diclofenac.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow